×

zbMATH — the first resource for mathematics

Banach spaces with extension property. (English) Zbl 0046.12002

PDF BibTeX Cite
Full Text: DOI
References:
[1] R. F. Arens and J. L. Kelley, Characterization of the space of continuous functions over a compact Hausdorff space, Trans. Amer. Math. Soc. 62 (1947), 499 – 508. · Zbl 0032.03202
[2] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[3] Dwight B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89 – 108. · Zbl 0041.23203
[4] Alfred Horn and Alfred Tarski, Measures in Boolean algebras, Trans. Amer. Math. Soc. 64 (1948), 467 – 497. · Zbl 0035.03001
[5] Meyer Jerison, Characterizations of certain spaces of continuous functions, Trans. Amer. Math. Soc. 70 (1951), 103 – 113. · Zbl 0042.35701
[6] J. L. Kelley, Note on a theorem of Krein and Milman, J. Osaka Inst. Sci. Tech. Part I. 3 (1951), 1 – 2. · Zbl 0045.37703
[7] Leopoldo Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28 – 46. · Zbl 0035.35402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.